MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC. ENDOWRIST SP; SYSTEM, SURGICAL, COMPUTER CONTROLLED INSTRUMENT

INTUITIVE SURGICAL, INC. ENDOWRIST SP; SYSTEM, SURGICAL, COMPUTER CONTROLLED INSTRUMENT
Model Number 431150
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure, the instrument was grasping tissue and would not ungroup.Troubleshooting was preformed but the surgeon had to cut the tissue that the instrument was grasping in order to remove the instrument from the robot.

Brand Name
ENDOWRIST SP
Common Device Name
SYSTEM, SURGICAL, COMPUTER CONTROLLED INSTRUMENT
Manufacturer (Section D)
INTUITIVE SURGICAL, INC.
950 kifer road
sunnyvale CA 94086
MDR Report Key24625853
Report Number24625853
Device Sequence Number12974917
Product Code NAY
UDI-Device Identifier00886874124055
UDI-Public(01)00886874124055(11)260115(10)K10260115
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/20/2026
Report Date (Section F) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number431150
Device Lot NumberK10260115
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer03/18/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/18/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA02/20/2026